# SDR P5CA9900615

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 320, 280, 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON VERTICAL BEAM CLIPS NOSE WHEEL WELL STRUCTURE LEFT SIDE AT BS 320, 280, 340.  REPAIRED CLIPS PER SRM 51-30-02.
